MAUDE Adverse Event Report: Synthes GmbH AIMING ARM/ RADIOLUCENT; NAIL, FIXATION, BONE

Synthes GmbH AIMING ARM/ RADIOLUCENT; NAIL, FIXATION, BONE
Catalog Number 03.043.029
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction

Brand Name
AIMING ARM/ RADIOLUCENT
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
Synthes GmbH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
Synthes Selzach
bohackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
elba bello
1302 wrights lane east
west chester, PA 19380
+1(908)386-3534
MDR Report Key50860000
Report Number8030965-2026-09671
Device Sequence Number9936266
Product Code JDS
UDI-Device Identifier07612334171108
UDI-Public(01)07612334171108(10)2025778
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201336
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.043.029
Device Lot Number2025778
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/02/2026
Supplement Date Received by Manufacturer09/30/2026
Initial Report FDA Received Date09/22/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown